Volume 47, Number 4
Previous Issue Next Issue

Tian MaShouhong Wang

10.4208/jms.v47n4.14.01

J. Math. Study, 47 (2014), pp. 305-378.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1150 4090 Abstract

Zheng ZhouXin Si

10.4208/jms.v47n4.14.02

J. Math. Study, 47 (2014), pp. 379-387.

Preview Full PDF 424 3419 Abstract

Qing-Bo Cai

10.4208/jms.v47n4.14.03

J. Math. Study, 47 (2014), pp. 388-395.

Preview Full PDF 416 3425 Abstract

Hui Zhang

10.4208/jms.v47n4.14.04

J. Math. Study, 47 (2014), pp. 396-402.

Preview Full PDF 430 3420 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard